# SDR MALA030111

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N428XJ
- Make and model: Saab 340B
- Aircraft serial: 340B428
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 6226190113
- Part serial: 555
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, F/O'S NR 2 EADI GAVE BAD INDICATION.  AHARS COMPUTER BAD.  AIR RETURN TO MEM.  MAINTENANCE REPLACED F/O'S AHRS COMPUTER (AHC-85) WITH SERVICEABLE UNIT IAW SF340 MM 34-21-05-4.  OPS CHECKS GOOD IAW AMM 34-21-05.
